# SDR SWAA2013012912056

- Difficulty date: January 27, 2013
- Submitted: January 30, 2013
- Operation: Air carrier
- Aircraft: N373SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26581
- Aircraft time: 63,073 hours, 52,706 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Plate
- Part number: 6550585
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STOP PLATE BRG (4EA) OF EMERGENCY EXIT RT.  REPLACED STOP PLATE BRG (4EA) AT EMERGENCY EXIT RT IAW SRM 51-10-02.
